<  Back to the Polytechnique Montréal portal

The Benders Dual Decomposition Method

Ragheb Rahmaniani, Shabbir Ahmed, Teodor Gabriel Crainic, Michel Gendreau and Walter Rei

Article (2020)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: CIRRELT - Interuniversity Research Centre on Enterprise Networks, Logistics and Transportation
PolyPublie URL: https://publications.polymtl.ca/45344/
Journal Title: Operations Research (vol. 68, no. 3)
Publisher: Institute for Operations Research and the Management Sciences
DOI: 10.1287/opre.2019.1892
Official URL: https://doi.org/10.1287/opre.2019.1892
Date Deposited: 18 Apr 2023 15:01
Last Modified: 18 Apr 2023 15:01
Cite in APA 7: Rahmaniani, R., Ahmed, S., Crainic, T. G., Gendreau, M., & Rei, W. (2020). The Benders Dual Decomposition Method. Operations Research, 68(3), 878-895. https://doi.org/10.1287/opre.2019.1892

Statistics

Dimensions

Repository Staff Only

View Item View Item